# SDR ABXA9600354

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 75-14-06, AD 90-18-03; SB'S 78-36, 78-38, 78-40 AND 78-66, FOUND A CRACK INDICATION ON THE NR 2 ENGINE UPPER OUTBOARD THRUST REVERSER DRIVER LINK.  REMOVED LINK IAW DC-9 MM 78-31-5.  LINK CRACKED, SCRAPPED LINK.
